Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains

Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

26 Citations (Scopus)


We study Green's matrices for divergence form, second order strongly elliptic systems with bounded measurable coefficients in two dimensional domains. We establish existence, uniqueness, and pointwise estimates of Green's matrices.

Original languageEnglish
Pages (from-to)3303-3323
Number of pages21
JournalTransactions of the American Mathematical Society
Issue number6
Publication statusPublished - 2009 Jun 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this